# SDR 02FDEA00726

- Difficulty date: October 8, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 42,208 hours, 25,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK I/B FLANGE UPR SURFACE AROUND NUTPLATE HOLES AT BS 760-848, LBL 24, WL 208.  R&R SEAT TRACK PER SRM 51-30-2.
